Siraj-ul-Islam
TitleCited byYear
Application of meshfree collocation method to a class of nonlinear partial differential equations
AJ Khattak, Siraj-ul-Islam, SIA Tirmizi
Engineering Analysis with Boundary Elements 33 (5), 661-667, 2009
1262009
New algorithms for the numerical solution of nonlinear Fredholm and Volterra integral equations using Haar wavelets
I Aziz, Siraj-ul-Islam
Journal of Computational and Applied Mathematics 239, 333-345, 2013
1142013
The numerical solution of second-order boundary-value problems by collocation method with the Haar wavelets
Siraj-ul-Islam, I Aziz, B Šarler
Mathematical and Computer Modelling 52 (9), 1577-1590, 2010
1112010
A new approach for numerical solution of integro-differential equations via Haar wavelets
Siraj-ul-Islam, I Aziz, M Fayyaz
International Journal of Computer Mathematics 90 (9), 1971-1989, 2013
1012013
A class of methods based on non polynomial sextic spline functions for the solution of a special fifth-order boundary-value problems
MA Khan, Siraj-ul-Islam, T IA, EH Twizell
J. Math. Anal. Appl 321 (2), 651-660, 2006
982006
An improved method based on Haar wavelets for numerical solution of nonlinear integral and integro-differential equations of first and higher orders
Siraj-ul-Islam, I Aziz, AS Al-Fhaid
Journal of Computational and Applied Mathematics 260, 449-469, 2014
95*2014
A meshfree method for the numerical solution of the RLW equation
Siraj-ul-Islam, S Haq, A Ali
Journal of Computational and Applied Mathematics 223 (2), 997-1012, 2009
912009
A new method based on Haar wavelet for numerical solution of two-dimensional nonlinear integral equations
I Aziz, Siraj-ul-Islam, F Khan
Journal of Computational and Applied Mathematics, 2014
882014
Quartic non-polynomial spline approach to the solution of a system of third-order boundary-value problems
Siraj-ul-Islam, IA Tirmizi, MA Khan
Journal of Mathematical Analysis and Applications 335 (2), 1095-1104, 2007
842007
The solution of multipoint boundary value problems by the optimal homotopy asymptotic method
J Ali, S Islam, Siraj-ul-Islam, G Zaman
Computers & Mathematics with Applications 59 (6), 2000-2006, 2010
612010
Non polynomial spline approach to the solution of a system of third-order boundary-value problems
Siraj-ul-Islam, MA Khan, IA Tirmizi, EH Twizell
Applied Mathematics and Computation 168 (1), 152-163, 2005
582005
Application of the optimal homotopy asymptotic method to squeezing flow
M Idrees, S Islam, S Haq, Siraj-ul-Islam
Computers & Mathematics with Applications 59 (12), 3858-3866, 2010
552010
Family of numerical methods based on non-polynomial splines for solution of contact problems
Siraj-ul-Islam, IA Tirmizi, F Haq, SK Taseer
Communications in Nonlinear Science and Numerical Simulation 13 (7), 1448-1460, 2008
542008
A comparative study of numerical integration based on Haar wavelets and hybrid functions
Siraj-ul-Islam, I Aziz, F Haq
Computers & Mathematics with Applications 59 (6), 2026-2036, 2010
522010
Wavelets collocation methods for the numerical solution of elliptic BV problems
Siraj-ul-Islam, I Aziz, B Šarler
Applied Mathematical Modelling 37 (3), 676-694, 2013
512013
Numerical solution of special 12th-order boundary value problems using differential transform method
Siraj-ul-Islam, S Haq, J Ali
Communications in Nonlinear Science and Numerical Simulation 14 (4), 1132-1138, 2009
502009
A mesh-free numerical method for solution of the family of Kuramoto–Sivashinsky equations
M Uddin, S Haq, Siraj-ul-Islam
Applied Mathematics and Computation 212 (2), 458-469, 2009
492009
A meshfree interpolation method for the numerical solution of the coupled nonlinear partial differential equations
Siraj-ul-Islam, S Haq, M Uddin
Engineering analysis with boundary elements 33 (3), 399-409, 2009
492009
Local radial basis function collocation method along with explicit time stepping for hyperbolic partial differential equations
Siraj-ul-Islam, R Vertnik, B Šarler
Applied Numerical Mathematics 67, 136-151, 2013
442013
Radial basis function collocation method for the numerical solution of the two-dimensional transient nonlinear coupled Burgers’ equations
Siraj-ul-Islam, B Šarler, R Vertnik, G Kosec
Applied Mathematical Modelling 36 (3), 1148-1160, 2012
412012
The system can't perform the operation now. Try again later.
Articles 1–20